Jump to content

Hiccups


Flyman35

Recommended Posts

Denise, If you go to Search on the top of any page and type in HICCUPS at the top right of the search page where it says:

Search for any terms or use query as entered

You will get Ton's of past messages regarding members with Hiccups. It's all there all kinds of them. :wink: This has been talked about a LOT over the years on LCSC. You'll find some good tips reading over some of them. Even idea's to help stop the hiccups.

Link to comment
Share on other sites

A simple thing you could try. Have your husband put an index finger in each ear. You hold a glass of water to his lips and have him drink as long as he can without stopping while he continues to plug his ears. It works every time for my family and I've used it as a kind of "majic trick" for clients with the hiccups in my office when I was a counselor.

Judy in Key West

Link to comment
Share on other sites

My dad had the WORST hiccups too. They were mostly just annoying. They were worse right after chemo and would ease up in the following days.

I've been told that hiccups can be a sign of nausea, among other things.

Link to comment
Share on other sites

Mine are just like Katie's dad's were. They start in the middle of the night following my chemo and then it's off and on for at least a day. Sometimes it goes for a couple days but gets sporadic after the first two.

It's new to me this time around. Didn't get them in 2003.

Probably my new meds.

John

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.